# SDR MASA20211013482

- Difficulty date: October 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: CC670386011
- Part serial: NA
- Condition: None
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE STEP OF THE PASSENGER DOOR WAS FOUND WITH 3EA. ELONGATED HOLES. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 52-11-04, FIGURE 52-11-04-991-801,  ITEM 28, EA 20-2021-180.
